# SDR USAA20100331BB022

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE AFT EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW L1 WAS INOPERATIVE.  REPAIRED BROKEN WIRE.
